Electron. J. Diff. Eqns., Vol. 2007(2007), No. 20, pp. 1-10.

Positive solutions for a class of nonresonant boundary-value problems

Xuemei Zhang

This paper concerns the existence and multiplicity of positive solutions to the nonresonant second-order boundary-value problem
 Lx=\lambda w(t)f(t,x).
We are interested in the operator $Lx:=-x''+\rho qx$ when $w$ is in $L^{p}$ for $1\leq p \leq +\infty$. Our arguments are based on fixed point theorems in a cone and Holder's inequality. The nonexistence of positive solutions is also studied.

Submitted November 28, 2006. Published January 27, 2007.
Math Subject Classifications: 34B15.
Key Words: Positive solution; fixed point theorem; existence; complete continuity.

Show me the PDF file (208K), TEX file, and other files for this article.

Xuemei Zhang
Department of Mathematics and Physics
North China Electric Power University
Beijing 102206, China
email: zxm74@sina.com

Return to the EJDE web page